# SDR DALA1014536308

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 86,697 hours, 10,718 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY EXIT SIGN AT DOOR 2L INOPERATIVE. MX REPAIRED LOOSE CONNECTOR NEAR LIGHT ASSY. OPS CHECK WAS GOOD.
